For the last 10 months I have been living in a situation that I can no longer tolerate. No longer hope that it will get better, no longer willing to compromise my health mental, psycial and emotional. I now have been experiencing PTSD, Post Traumatic Stress Disorder, from being traumatized by my... Read more »
answered on Aug 30, 2022
Your situation sounds alarming and unsustainable. You correctly identify your claims as arising out of landlord-tenant legal responsibilities. Your complaints appear to complain of a violation of the covenants of exclusive use and quiet enjoyment by your landlord.
Frankly it will take a... Read more »
Justia Ask a Lawyer is a forum for consumers to get answers to basic legal questions. Any information sent through Justia Ask a Lawyer is not secure and is done so on a non-confidential basis only.
The use of this website to ask questions or receive answers does not create an attorney–client relationship between you and Justia, or between you and any attorney who receives your information or responds to your questions, nor is it intended to create such a relationship. Additionally, no responses on this forum constitute legal advice, which must be tailored to the specific circumstances of each case. You should not act upon information provided in Justia Ask a Lawyer without seeking professional counsel from an attorney admitted or authorized to practice in your jurisdiction. Justia assumes no responsibility to any person who relies on information contained on or received through this site and disclaims all liability in respect to such information.
Justia cannot guarantee that the information on this website (including any legal information provided by an attorney through this service) is accurate, complete, or up-to-date. While we intend to make every attempt to keep the information on this site current, the owners of and contributors to this site make no claims, promises or guarantees about the accuracy, completeness or adequacy of the information contained in or linked to from this site.